I'm not sure I am bi-polar, because of new studies; it could be other conditions. However I know I'm depressed & have anxiety. I have been through alot of trauma. I'm on my 2nd pill today. Just felt slightly nauseated for about 2 minutes, that's it. So far , so good. Concerned1111
I have taken many antidepressants and must say that nausea is a common side effect in the beginning. It will go away within the first couple weeks so hang in there.
I hope this antidepressant works wonders for you. I too am bipolar though I try not to get too hung up in the diagnosis. I think it is important to treat the symptoms and not worry about the label, you know what I mean?
Keep us informed how you are doing as you get use to this new medication,
Hi, I don't know much about Celexa. I do know when the doctor put me on Effexor for the first time, he told me it would take a least 2 to 3 weeks to see any change. Did you take your meds with food or on an empty stomach. Call your drug store and ask them. If you have any more problems please call your doctor and let him know. Maybe, it could be too strong for you. I wish I could be more help. I am now on withdrawing from the Effexor and I went from 225mg a day and I am now down to 37.5. Its hard but I am being monitor by my doctor. When I am in doubt about anything I call him and tell him how I feel and always ask questions if your not sure. Take care.
Drugs.com has an extensive catalog of medication information (see browse by alphabet above). A read of info on celexa does not suggest it is prescribed for bipolar. I take it for depression along with wellbutrin SR and seroquel SR and klonopin and xanax for anxiety. Your short period of nausea may have more to do with anxiety.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2011 • 3 answers
Posted 27 Jun 2011 • 4 answers
Posted 30 Aug 2011 • 4 answers
Posted 19 Mar 2012 • 4 answers
Posted 10 May 2013 • 7 answers